Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the substitute for eptoin ?

Dear Doctor: My son is now of 32. he suffer with epilepsy for last 32year right from his birth . after completing 4 time 3 year course of epilepsy medicine. we try some other herbal medicines. but no any medicine remove his epilepsy. MRI 3time is normal. he has to face one or two time fits in a week. but every time it takes 5 seconds to 20 seconds. many time on just awake in morning and any time awakening in the day or night, and also after 5 minutes to 20 minutes deep sleeping. now he is taking (1). eptoin 100 mg 2 tablets morning 2 tablets evening. (2). epilex chrono 300. 1 tablet every evening after meal . but sir no any recovery till now. now with all these he is feeling pain in his rib bones. bone specialist says that vitamin A and D are very low due to bad effects of eptoin. sir we are very help less (with very low earning). what should we do. he is my only son. now he is married and is a father of a child. but no recovery in epilepsy and bad effect like heavy pain in rib bones, heavy back pain , feeling a bubble like thing during seizure, badly agitate, sadness,illusion, and rough speaking are ruining our family. please suggest me should my son stop the eptoin. or please suggest me the alternate of this eptoin 300 more seizure he has to face when he take any another medicine while taking eptoin. 9888174392
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thank you for consulting on HealthcareMagic. Your son has refractory epilepsy that is not responding to medicines and has medicine related side effects. We have to see whether we can control epilepsy with changing the medicines. Secondly we should also see whether we can curb the epilepsy with surgery. So far that we should first see what kind of epilepsy subtype he has and change medicines accordingly. So consult a Epileptologist who is doing active epilepsy surgery to sole the issue. Bye
Answered: Sat, 11 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Mr.avtar singh;
Thank you for consulting on HealthcareMagic
The problem of epilepsy is really sad with your son and the worst part is he is getting it despite being on medicines.Since it is a chronic problem and severe it is not advisable to prescribe any treatment so we can only suggest you solution.The better thing you can do is to consult a Neurologist in the nearest major city and get investigated and he will be the best person to decide whether to discontinue eptoin and start on any other medicine.Please consult as soon as possible.The thing is although epilepsy cannot be eradicated but at least his seizures can be reduced by adjusting the medicines or by changing them.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor